# SDR 2006FA0000965

- Difficulty date: September 2, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Aircraft: N98LA
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257031
- Aircraft time: 888 hours
- Engine: Lyc TIO540AH1A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pressure Switch
- Part number: 211C23412
- Condition: Failed
- Location: Mlg Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT AN ANNUAL INSPECTION IT WAS NOTED THE MAIN GEAR FAILED TO CYCLE COMPLETELY BEFORE PUMP SHUT OFF.  PUMP CYCLED ON AND OFF UNTIL MAINS WERE FULLY RETRACTED.  PUMP THEN REMAINED OFF.  PRESSURE SHUT OFF SWITCH WAS CHECKED WITH A HIGH PRESSURE GAUGE AND IT WAS FOUND TO TRIP AT 1400 LB WELL BELOW THE 1800 LG IT WAS DESIGNED FOR.  SWITCH IS ESTIMATED TO HAVE MADE 500 CYCLES BEFORE FAILING.  IT IS NOTED THAT THIS IS MY FIRST INSPECTION OF THIS AIRCRAFT SO THE PROBLEM MAY HAVE BEEN OVER LOOKED IN THE PAST.  (K)
